Tranxene and Insomnia

While side effects are possible with Tranxene, insomnia is not one of the common ones. In fact, since the drug typically causes drowsiness, insomnia may be an indication that you are responding to Tranxene in an unusual way. If you are taking Tranxene and insomnia occurs, tell your healthcare provider right away. He or she may decide to take you off the drug.

Tranxene and Insomnia: An Introduction

Insomnia is a possible side effect of Tranxene® (clorazepate dipotassium). In studies, people taking the drug reported experiencing insomnia, although the exact percentage of people was not reported. Insomnia is not a typical Tranxene side effect and may be a sign that you are reacting to Tranxene in an unusual way.
 

What Is Insomnia?

People with insomnia have one or more of the following symptoms:
 
  • Difficulty falling asleep
  • Waking up often during the night and having trouble going back to sleep
  • Waking up too early in the morning
  • Non-refreshing sleep.
     

Tranxene and Insomnia: Suggestions

Insomnia is not a "normal" side effect of Tranxene. In fact, most people experience drowsiness while taking it. In rare cases, Tranxene can produce effects that are the opposite of what is expected. This is the case with insomnia. If you think that Tranxene is causing insomnia for you, you should tell your healthcare provider immediately. He or she will likely take you off Tranxene. However, you should not stop taking the drug suddenly or without your healthcare provider's approval.
 
Drink Less Alcohol

Tranxene Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.